# SDR DALA1108510173

- Difficulty date: April 19, 2007
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 80,075 hours, 12,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP COLLAR FITTING REPLACED IAW EA 01-073591-12, ME12, ME13, ME20, ME21.
